# SDR DALA2024031303317

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 58,813 hours, 26,573 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 105C778
- Condition: Failed
- Location: Window Heat
- Part time: 118,156 hours, 50,884 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 F/O FWD WINDSHIELD APPEARS O BE DEFORMED. BURNT ON MAJORITY OF LOWER SECTION. CORRECTIVE ACTION: RMVD & REPL NO. 1 RT WINDSHIELD REF B757 AMM 56- 11. REMOVED & REPL. RT SIDE WINDOW HEAT CONT. REF B757 AMM 30-41. (5755800)
